Complete recovery from prolonged cardio-pulmonary resuscitation following anaphylactic reaction to readministered intravenous cefazolin
Version of Record online: 7 MAR 2003
Acta Anaesthesiologica Scandinavica
Volume 47, Issue 2, pages 230–232, February 2003
How to Cite
Gibbs, M. W., Kuczkowski, K. M. and Benumof, J. L. (2003), Complete recovery from prolonged cardio-pulmonary resuscitation following anaphylactic reaction to readministered intravenous cefazolin. Acta Anaesthesiologica Scandinavica, 47: 230–232. doi: 10.1034/j.1399-6576.2003.00028.x
- Issue online: 7 MAR 2003
- Version of Record online: 7 MAR 2003
- Accepted for publication 9 September 2002
Options for accessing this content:
- If you are a society or association member and require assistance with obtaining online access instructions please contact our Journal Customer Services team.
- If your institution does not currently subscribe to this content, please recommend the title to your librarian.
- Login via other institutional login options http://onlinelibrary.wiley.com/login-options.
- You can purchase online access to this Article for a 24-hour period (price varies by title)
- New Users: Please register, then proceed to purchase the article.
Login via OpenAthens
Search for your institution's name below to login via Shibboleth.
Registered Users please login:
- Access your saved publications, articles and searches
- Manage your email alerts, orders and subscriptions
- Change your contact information, including your password
Please register to:
- Save publications, articles and searches
- Get email alerts
- Get all the benefits mentioned below!
Patients and/or caregivers may access this content for use in relation to their own personal healthcare or that of a family member only. Terms and conditions will apply.